# SDR ASAA2023082445091

- Difficulty date: August 24, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION L/H SIDE FROM 727-847 CORRODED. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2, FABRICATED NEW L/H TRANSITION FROM STA 727-847 IAW B737-700 SRM 51-40-05-0G-0.W= 1INCH ORG- .040 R= 0 L= 1INCH D= .040.
